Errata of “Isoparametric hypersurfaces with $(g,m)=(6,2)$”

Abstract

We give a correction of the proof of the homogeneity of isoparametric hypersurfaces with $(g,m)=(6,2)$.

  • [M0] Go to document R. Miyaoka, "The linear isotropy group of $G_2/{ SO}(4)$, the Hopf fibering and isoparametric hypersurfaces," Osaka J. Math., vol. 30, iss. 2, pp. 179-202, 1993.
    @article{M0, mrkey = {1233508},
      author = {Miyaoka, Reiko},
      title = {The linear isotropy group of {$G\sb 2/{\rm SO}(4)$},
      the {H}opf fibering and isoparametric hypersurfaces},
      journal = {Osaka J. Math.},
      fjournal = {Osaka Journal of Mathematics},
      volume = {30},
      year = {1993},
      number = {2},
      pages = {179--202},
      issn = {0030-6126},
      coden = {OJMAA7},
      mrclass = {53C42 (53C40)},
      mrnumber = {1233508},
      mrreviewer = {Thomas E. Cecil},
      zblnumber = {0815.53070},
      url = {http://projecteuclid.org/euclid.ojm/1200784357},
      }
  • [M2] Go to document R. Miyaoka, "The Dorfmeister-Neher theorem on isoparametric hypersurfaces," Osaka J. Math., vol. 46, iss. 3, pp. 695-715, 2009.
    @article{M2, mrkey = {2583325},
      author = {Miyaoka, Reiko},
      title = {The {D}orfmeister-{N}eher theorem on isoparametric hypersurfaces},
      journal = {Osaka J. Math.},
      fjournal = {Osaka Journal of Mathematics},
      volume = {46},
      year = {2009},
      number = {3},
      pages = {695--715},
      issn = {0030-6126},
      coden = {OJMAA7},
      mrclass = {53C40 (53C42)},
      mrnumber = {2583325},
      mrreviewer = {Thomas E. Cecil},
      zblnumber = {05644233},
      url = {http://projecteuclid.org/euclid.ojm/1256564202},
      }
  • [M1] Go to document R. Miyaoka, "Isoparametric hypersurfaces with $(g,m)=(6,2)$," Ann. of Math., vol. 177, iss. 1, pp. 53-110, 2013.
    @article{M1, mrkey = {2999038},
      author = {Miyaoka, Reiko},
      title = {Isoparametric hypersurfaces with {$(g,m)=(6,2)$}},
      journal = {Ann. of Math.},
      fjournal = {Annals of Mathematics. Second Series},
      volume = {177},
      year = {2013},
      number = {1},
      pages = {53--110},
      issn = {0003-486X},
      coden = {ANMAAH},
      mrclass = {53C40 (53C42)},
      mrnumber = {2999038},
      mrreviewer = {Claudio Gorodski},
      zblnumber = {06146417},
      doi = {10.4007/annals.2013.177.1.2},
      }
  • [M4] Go to document R. Miyaoka, "Remarks on “The Dorfmeister-Neher theorem on isoparametric hypersurfaces” [\mr2583325]," Osaka J. Math., vol. 52, iss. 2, pp. 373-376, 2015.
    @article{M4, mrkey = {3326615},
      author = {Miyaoka, Reiko},
      title = {Remarks on ``{T}he {D}orfmeister-{N}eher theorem on isoparametric hypersurfaces'' [\mr{2583325}]},
      journal = {Osaka J. Math.},
      fjournal = {Osaka Journal of Mathematics},
      volume = {52},
      year = {2015},
      number = {2},
      pages = {373--376},
      issn = {0030-6126},
      mrclass = {53C40 (53C42)},
      mrnumber = {3326615},
      mrreviewer = {Luiz A. M. Sousa, Jr.},
      zblnumber = {1318.53056},
      url = {http://projecteuclid.org/euclid.ojm/1427202891},
      }

Authors

Reiko Miyaoka

Mathematical Institute, Tohoku University, Sendai, Japan